# SDR AALA202204085432

- Difficulty date: April 6, 2022
- Submitted: April 8, 2022
- Operation: Air carrier
- Aircraft: N808AW
- Make and model: Airbus A319-132
- Aircraft serial: 1088
- Aircraft time: 70,429 hours, 31,985 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Safety Valve
- Part number: 90241570403
- Part serial: 17170753
- Condition: Defective
- Location: Zone 200 - Fuse
- Part time: 10,462 hours, 6,019 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: INBOUND TO DFW ON ARRIVAL FMS DEVIATED FROM VERTICAL PROFILE. STD QNH STARTED FLASHING AT FLASHING AT FL 270. FMS TOTALLY OFF PROFILE. ECAM CABIN PRESSURE SAFETY VALVE OPEN WITH LOW DIFF PR ABOUT FL 17,000 FT. CABIN PRESSURE LOST AT 8,000 FT. LANDED UN-PRESSURIZED. **SUPPLEMENTAL REPORT FOR AALA202204075432: REPLACED BOTH SAFETY VALVES 6HL AND 7HL (AALA202204086106) PER AMM 21-31-52. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED. ** (CLOSED)
